Limp Body, Cough, Lump And Tight Throat?
I have been warm for a few days and then I have been limp, coughing and throat like there is a lump so that I can breathe like tightness and discomfort. And yesterday I went out using a mask, when wearing a mask it felt very tight and hard to breathe. I wonder why it is just inflammation or other indications?
Hello Adistya ...
Thank you for asking at HealthReplies.com, I try to help answer yes ...
Complaints that you feel, it could arise because you are not getting enough sleep, tired until your immunity is low, stressed, or because of exposure to viruses, generally if exposed to a mild virus, complaints of coughs, colds and a feeling of tightness that you experience can be gradually reduced. You can drink warm water as often as possible so that it can provide a relief effect on your throat, also keep oily and spicy foods and nuts for now, because it can trigger a coughing and sore throat, avoid cold drinks. Take immune-boosting vitamins, get enough rest, and take cough medicines, colds as recommended. Basically using a mask sometimes has a tightness effect when wearing it, but it should be noted whether when you don't wear a mask, your napasa still feels tight. We recommend that you multiply rest at home, go to the doctor if you feel the complaint does not improve even though you have adopted a healthy lifestyle, have tried to take cough and cold remedies, as well as taking vitamins, and wash your hands every time you want to hold the nose area of the mouth and eyes, because in a situation the spread of the corona virus is increasingly rapid, if not accompanied by needs and urgency you should stay at home, or take care of yourself so as not to be exposed to the virus, if there are complaints such as sore throat that feels worse getting worse for more than 2 weeks, accompanied by a fever of more than 38 degrees celcius, cough, runny nose that doesn't heal even after taking the medicine, until there is a feeling of tightness or difficulty breathing, even though you have tried taking the medicine, then you should check yourself to the doctor, for further examination.
Thus my answer hopefully helps.